Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Pregnancy with mirena?
    avatar
    lovebnamom posted:
    I have the mirena since October 2013. I am a mother of two, 2yr old and 9 month old. Since I started the mirena I bled for three months straight. some days would be extremely heavy others would be light. I also have been extremely tired and weak since I started this thing. seems as if the fatigue has gotten worse as time passes. lately my partner and I have noticed my breast are getting bigger and im easily bruising. I don't feel it when I get hurt but I wake up with bruises that I don't even know where they come from. at least twice a week I have migraines that Tylenol doesn't even take away, I get random dizzy spells and nausea and stomach pains. I will have random numbness in my left side of my body my fingertips on my left side tingle and some days I can barely bend over because of lower back pain. I have had pain during intercourse and my partner states to me that he has felt the merina during intercourse. I don't know if I should see a doctor because it is hard to find one around here because a lot of doctor don't except my insurance. I just would like some advice if I should get this removed or if you think this could be signs of something more life threatening. thank you.
    Reply
     
    avatar
    lovebird79 responded:
    Go see your doctor.
    These are not pregnancy symptoms and you could be having either a bad reaction to the hormones or it could be implanted incorrectly. Your partner should not be able to feel it after this long and numbness is a red flag for bigger issues.

    I'm pretty sure they can get you in right away.

    Good luck!


    Spotlight: Member Stories

    ok, im on the implanon bc. on may 3 2011 i had a baby. ever since then my periods start between the 13-15 of every month. last month around the14th i ...More

    Helpful Tips

    Just curious.
    Hello, this is my first post on here. I'm really just wondering what your thoughts are on this. My DH and I are currently TTC, I have a ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.